# SDR UALA2011112206438

- Difficulty date: November 22, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 64,435 hours, 9,237 cycles
- Engine: Pwa PW40903
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Cap
- Part number: CWCC06
- Condition: Missing
- Location: Heater Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW HEAT CONNECTOR BLOCK IS MISSING A HI VOLTAGE CAP.  CONSULTED CONTROLLER IAW AMM.  SECURED TERMINAL BLOCK WITH TAPE.  CONDITION CHECKED OK AS PER AMM.  REPLACED CAP.
